How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Health
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained
16455829
Type Your Health Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

My daughter,age 22 was given Tramadol 50 mg today for back

This answer was rated:

My daughter,age 22 was given Tramadol 50 mg today for back pain. After the second dose she is itching and has developed red bumps on her hands, arms, back,and feet. Should we seek medical attention ASAP or can I give her Benadryl to help the reaction?
Hello,
Associated difficulty in breathing?
Tightness in chest?
Swelling on face?
Since how long has she been suffering from?
Is she taking any other medications?
Thanks.

Hi

I was following your question.

I am an ER doctor

Given her 2 tablets of Benadryl immediately

Stop the tramadol

if she has wheezing. vomiting, shortness of breath, facial or tongue swelling or difficulty swallowing go to the ER or call the ambulance right away.

You can continue to give the Benadryl every 4-6 hours as needed for rash and call her doctor next business day

hope this helped

please leave positive feedback if it did

Dr. Cameron, Doctor
Category: Health
Satisfied Customers: 12910
Experience: American Board Certified in Emergency Medicine and Ivy League trained
Dr. Cameron and 3 other Health Specialists are ready to help you
Hi
I was checking to see how your daughter was doing..